MathSciNet Relay Station
MathSciNet bibliographic data
MR2454604 37K05 (37K40 37N10 76B03 76B15)
Groves, M. D.; Wahlén, E. Small-amplitude Stokes and solitary gravity water waves with an arbitrary distribution of vorticity. Phys. D 237 (2008), no. 10-12, 1530–1538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 10:01:30 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=72a192443069af461c5e1b11f883dede; path=/; expires=Tue, 10-Jun-2031 10:01:31 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 571 Wr7}Sul)8n 6cH]*ѮI }- ^hxG:|zףσM"`͇w@jKzv(ϻ#O7)|ݍLDNۮu_ 7uЧ&T8y}?^4[~Vbv6h,%LMmB.p8UxĜ*hfO.QOsC)USjPgjb/𱢂_we?ZeMV6Jۚuv'ON%dabW   CN}@Ȅ͛vHMeC| QA(ѴC8B![QÐ1V .SLU,8i{,=)h=(RkJ;@ǻT+ge j(}?=p`_9٩XgߍS -G[]Kr,!Dжg5X@6*ި+2bh[+4[wl~_!*>Ո{, mKVպCP&O\ e^M '35eE`44Lwh; ]1by% U .U^ox]jhocAl-˴ mӱ]~nq23@CU)Y,.MtXʯs ޢ@T3ǢVB ](` 4K(L# cK8HM8W,4b&p\G}J@$f, 0P\ <"cړL(9؜~1*3OIyzw8Oi¼e/TVu:Edvv"V4 eb ^ :l.x5俴L lYU99V:)y*V {$T-;VJ"d+)Q 9'2Ak*`yNWybf(Cr3j֙NVĺie!.h]-jvs#6[J!3ٺf c0xmʐO%